# SDR FDEA201807211797

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: ARC039112
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 SPOILER ACTUATOR LOWER HINGE I/B BUSHING HOLE SPOT FACE FOUND WITH CORROSION. CORROSION AT RT NR 1 SPOILER ACTUATOR LOWER HINGE I/B BUSHING HOLE SPOT FACE REWORKED AS PER SRM 51-21-01-0G. EXISTING THICKNESS: 0.406", MATERIAL REMOVED I/B FACE: 0.035", O/B FACE: 0.052". REMAINING THICKNESS 0.319", REPAIR CARRIED OUT AS PER EA 1-5750-T0341116 PART 1, TITLE: WINGS-ATTACH FITTINGS-RT WING NR 1 SPOILER SUPPORT ASSEMBLY, PART NUMBER ARC 0391-12 ACTUATOR LOWER HINGE INBD HOLE CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO MASTER EA 1-5750-T0341116 PART 1AND SNRM NR N00654 FOR WORK DETAILS.
